# SDR 2005FA0001318

- Difficulty date: July 30, 2005
- Submitted: September 26, 2005
- Operation: General aviation
- Aircraft: N6094E
- Make and model: Snias AS350BA
- Aircraft serial: 2750
- Engine: Tmeca ARRIEL1B
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Part number: 9583820090
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT HIS FIRE INDICATION LIGHT HAD FLICKERED A COUPLE OF TIMES BUT THEN WENT AWAY.  LIGHT WOULD NOT FLICKER ON THE GROUND WHILE NOT RUNNING.  MECHANIC COULD NOT FIND THE FAULT.  CLEANED THE CONNECTIONS AND FIRE DETECTION PROBES AND TRIED A RUN UP.  FIRE LIGHT AGAIN FLICKERED A COUPLE OF TIMES THEN WENT OUT.  TROUBLESHOOTING AGAIN FOUND A FIRE DETECTION PROBE TO BE PROBABLE.  CHANGED THE PROBE AND AGAIN RAN UP THE AC.  THIS TIME THE FIRE SYSTEM WORKED IAW THE MM.  TOOK THE AC FOR A FLIGHT TO DETERMINE PROPER FUNCTION UNDER FLIGHT LOADS AND AGAIN THE SYSTEM WORKS IAW MM.  RETURNED THE AC TO SERVICE.  (K)
